MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM VITAMIN B12 (VB12)

SIEMENS HEALTHCARE DIAGNOSTICS, INC. ATELLICA IM VITAMIN B12 (VB12)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A customer from outside the united states (ous) reported observation of an elevated atellica im vitamin b12 (vb12) result which was considered discordant.The assay's instructions for use (ifu) states the following, under interpretation of results: "results of this assay should always be interpreted in conjunction with the patient's medical history, clinical presentation, and other findings." siemens is evaluating the event.
 
Event or Problem Description
The customer reports observation of an elevated atellica im vitamin b12 (vb12) result which was considered discordant when using reagent lot# 297.An initial elevated (>1000 pg/ml) result was obtained.The elevated result was reported to the physician(s), who questioned the result.However, the customer did not repeat test the sample and the correct result is unknown.There is no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
Mdr 1219913-2025-00091 was initially filed on 02-may-2025.Additional information (02-jun-2025): siemens has concluded the investigation for the issue reported by an outside of the united states (ous) customer regarding observation of an elevated atellica im vitamin b12 (vb12) result which was considered discordant.Siemens evaluated the instrument data and data provided by the customer.Reagent and instrument issues were ruled out based on qc recovery within acceptable ranges, valid calibration and no issues were reported with other patient samples.Per the assay's instructions for use (ifu), there are no published reference ranges for pediatric population.Based on the available information, the cause of the elevated result was unable to be determined.No product problem has been identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.Note: in section h6, the codes for investigation findings and investigation conclusions have been updated.

Brand Name
ATELLICA IM VITAMIN B12 (VB12)
Common Device Name
ATELLICA IM VITAMIN B12 (VB12)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS, INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
registration# 1219913
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key21948424
Report Number1219913-2025-00091
Device Sequence Number21012607
Product Code CDD
UDI-Device Identifier00630414600277
UDI-Public(01)00630414600277(10)32514297(17)250729
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K993571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/29/2025
Device Model NumberN/A
Device Catalogue Number10995714
Device Lot Number32514297
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Supplement Date Received by Manufacturer06/02/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date06/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age3 YR
Patient SexMale